Alert archive / Illinois / Wind Advisories in 2020

Wind Advisory 11, NWS Lincoln, IL

October 16, 202027 counties in Illinois

NWS Lincoln, IL issued this wind advisory at Oct 16, 2020, 3:03 PM CDT for 27 counties in Illinois. It took effect at Oct 17, 2020, 11:00 AM CDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Oct 16, 2020, 3:03 PM CDT (20:03 UTC)
In effect from
Oct 17, 2020, 11:00 AM CDT
Expired
Oct 17, 2020, 7:00 PM CDT
In force
8 hr
Issued by
NWS Lincoln, IL
All 27 counties

Cass County, IL, Champaign County, IL, Christian County, IL, Coles County, IL, DeWitt County, IL, Douglas County, IL, Edgar County, IL, Fulton County, IL, Knox County, IL, Logan County, IL, Macon County, IL, Marshall County, IL, Mason County, IL, McLean County, IL, Menard County, IL, Morgan County, IL, Moultrie County, IL, Peoria County, IL, Piatt County, IL, Sangamon County, IL, Schuyler County, IL, Scott County, IL, Shelby County, IL, Stark County, IL, Tazewell County, IL, Vermilion County, IL, Woodford County, IL

The radar

The Lincoln radar (KILX), 5 km from the middle of the area, began a volume at 20:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 8.1 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2020-10-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2020-10-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 60 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2357 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
60 m²/s²
0-3 km storm-relative helicity
96 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

161 
WWUS73 KILX 162003
NPWILX

URGENT - WEATHER MESSAGE
National Weather Service Lincoln IL
303 PM CDT Fri Oct 16 2020

ILZ045-046-055>057-171000-
/O.NEW.KILX.WI.Y.0011.201017T1600Z-201018T0000Z/
/O.CON.KILX.FR.Y.0005.201017T0600Z-201017T1300Z/
Champaign-Vermilion-Douglas-Coles-Edgar-
Including the cities of Champaign, Urbana, Danville, Tuscola, 
Charleston, Mattoon, and Paris
303 PM CDT Fri Oct 16 2020

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT
SATURDAY...
...WIND ADVISORY IN EFFECT FROM 11 AM TO 7 PM CDT SATURDAY...

* WHAT...For the Frost Advisory, low temperatures in the lower to
  middle 30s will lead to frost formation early Saturday morning.

 For the Wind Advisory, south winds 20 to 30 mph with gusts 40 to
 50 mph are expected from late Saturday morning through Saturday
 afternoon.

* WHERE...Champaign, Vermilion, Douglas, Coles and Edgar 
  Counties.

* WHEN...For the Frost Advisory, from 1 AM to 8 AM CDT Saturday.
 
  For the Wind Advisory, from 11 AM to 7 PM CDT Saturday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree
  limbs could be blown down, resulting in a few power outages.
  Driving may become difficult...particularly on east-west 
  oriented roads such as I-74 and I-72. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

ILZ027>031-036>038-040>044-047>054-061-171000-
/O.NEW.KILX.WI.Y.0011.201017T1600Z-201018T0000Z/
Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-McLean-
Schuyler-Mason-Logan-De Witt-Piatt-Cass-Menard-Scott-Morgan-
Sangamon-Christian-Macon-Moultrie-Shelby-
Including the cities of Galesburg, Toulon, Peoria, Lacon, Eureka,
Canton, Pekin, Bloomington, Normal, Rushville, Havana, Lincoln, 
Clinton, Monticello, Beardstown, Petersburg, Winchester, 
Jacksonville, Springfield, Taylorville, Decatur, Sullivan, 
and Shelbyville
303 PM CDT Fri Oct 16 2020

...WIND ADVISORY IN EFFECT FROM 11 AM TO 7 PM CDT SATURDAY...

* WHAT...South winds 20 to 30 mph with gusts 40 to 50 mph 
  are expected.

* WHERE...Much of central Illinois.

* WHEN...From 11 AM to 7 PM CDT Saturday.

* IMPACTS...IMPACTS...Gusty winds will blow around unsecured
  objects. Tree limbs could be blown down, resulting in a few
  power outages. Driving may become difficult...particularly on
  east-west oriented roads such as I-74 and I-72.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

ILZ062-063-066>068-071>073-171000-
/O.CON.KILX.FR.Y.0005.201017T0600Z-201017T1300Z/
Cumberland-Clark-Effingham-Jasper-Crawford-Clay-Richland-Lawrence-
Including the cities of Greenup, Marshall, Effingham, Newton, 
Robinson, Flora, Olney, and Lawrenceville
303 PM CDT Fri Oct 16 2020

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT
SATURDAY...

* WHAT...Low temperatures in the lower to middle 30s will lead to
  frost formation early Saturday morning

* WHERE...Along and east of I-57.

* WHEN...1 AM to 8 AM CDT Saturday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

Barnes
3 follow-up statements
727 
WWUS73 KILX 170859
NPWILX

URGENT - WEATHER MESSAGE
National Weather Service Lincoln IL
359 AM CDT Sat Oct 17 2020

ILZ045-046-055>057-171330-
/O.CON.KILX.FR.Y.0005.000000T0000Z-201017T1300Z/
/O.CON.KILX.WI.Y.0011.201017T1600Z-201018T0000Z/
Champaign-Vermilion-Douglas-Coles-Edgar-
Including the cities of Champaign, Urbana, Danville, Tuscola, 
Charleston, Mattoon, and Paris
359 AM CDT Sat Oct 17 2020

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING...
...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
7 PM CDT THIS EVENING...

* WHAT...For the Frost Advisory, temperatures in the lower to
  middle 30s will lead to frost formation this morning. For the
  Wind Advisory, south winds 25 to 35 mph with gusts 40 to 50 mph
  are expected late this morning through early evening.

* WHERE...Champaign, Vermilion, Douglas, Coles and Edgar 
  Counties.

* WHEN...For the Frost Advisory, now to 8 AM CDT today. For the 
  Wind Advisory, 11 AM to 7 PM CDT today.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree
  limbs could be blown down, resulting in a few power outages.
  Driving may become difficult...particularly on east-west
  oriented roads such as I-74 and I-72.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

ILZ062-063-066>068-071>073-171300-
/O.CON.KILX.FR.Y.0005.000000T0000Z-201017T1300Z/
Cumberland-Clark-Effingham-Jasper-Crawford-Clay-Richland-Lawrence-
Including the cities of Greenup, Marshall, Effingham, Newton, 
Robinson, Flora, Olney, and Lawrenceville
359 AM CDT Sat Oct 17 2020

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING...

* WHAT...Temperatures in the lower to middle 30s will lead to 
  frost formation this morning.

* WHERE...Along and east of I-57.

* WHEN...Now to 8 AM CDT today.

* IMPACTS...Frost could kill sensitive outdoor vegetation if left
  uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

ILZ027>031-036>038-040>044-047>054-061-171330-
/O.CON.KILX.WI.Y.0011.201017T1600Z-201018T0000Z/
Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-McLean-
Schuyler-Mason-Logan-De Witt-Piatt-Cass-Menard-Scott-Morgan-
Sangamon-Christian-Macon-Moultrie-Shelby-
Including the cities of Galesburg, Toulon, Peoria, Lacon, Eureka,
Canton, Pekin, Bloomington, Normal, Rushville, Havana, Lincoln, 
Clinton, Monticello, Beardstown, Petersburg, Winchester, 
Jacksonville, Springfield, Taylorville, Decatur, Sullivan, 
and Shelbyville
359 AM CDT Sat Oct 17 2020

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
7 PM CDT THIS EVENING...

* WHAT...South winds 25 to 35 mph with gusts 40 to 50 mph expected.

* WHERE...Much of central Illinois.

* WHEN...From 11 AM to 7 PM CDT today.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down, resulting in a few power outages. 
  Driving may become difficult...particularly on east- west 
  oriented roads such as I-74 and I-72.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

Baker
684 
WWUS73 KILX 171254
NPWILX

URGENT - WEATHER MESSAGE
National Weather Service Lincoln IL
754 AM CDT Sat Oct 17 2020

ILZ045-046-055>057-180000-
/O.CAN.KILX.FR.Y.0005.000000T0000Z-201017T1300Z/
/O.CON.KILX.WI.Y.0011.201017T1600Z-201018T0000Z/
Champaign-Vermilion-Douglas-Coles-Edgar-
Including the cities of Champaign, Urbana, Danville, Tuscola, 
Charleston, Mattoon, and Paris
754 AM CDT Sat Oct 17 2020

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
7 PM CDT THIS EVENING...
...FROST ADVISORY IS CANCELLED...

* WHAT...South winds 25 to 35 mph with gusts 40 to 50 mph are 
  expected late this morning through early evening.

* WHERE...Vermilion, Champaign, Douglas, Coles and Edgar 
  Counties.

* WHEN...From 11 AM this morning to 7 PM CDT this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down, resulting in a few power outages. 
  Driving may become difficult...particularly on east-west 
  oriented roads such as I-74 and I-72.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

ILZ062-063-066>068-071>073-171400-
/O.CAN.KILX.FR.Y.0005.000000T0000Z-201017T1300Z/
Cumberland-Clark-Effingham-Jasper-Crawford-Clay-Richland-Lawrence-
Including the cities of Greenup, Marshall, Effingham, Newton, 
Robinson, Flora, Olney, and Lawrenceville
754 AM CDT Sat Oct 17 2020

...FROST ADVISORY IS CANCELLED...

Temperatures have risen above freezing. The frost advisory is
cancelled.

$$

ILZ027>031-036>038-040>044-047>054-061-180000-
/O.CON.KILX.WI.Y.0011.201017T1600Z-201018T0000Z/
Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-McLean-
Schuyler-Mason-Logan-De Witt-Piatt-Cass-Menard-Scott-Morgan-
Sangamon-Christian-Macon-Moultrie-Shelby-
Including the cities of Galesburg, Toulon, Peoria, Lacon, Eureka,
Canton, Pekin, Bloomington, Normal, Rushville, Havana, Lincoln, 
Clinton, Monticello, Beardstown, Petersburg, Winchester, 
Jacksonville, Springfield, Taylorville, Decatur, Sullivan, 
and Shelbyville
754 AM CDT Sat Oct 17 2020

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
7 PM CDT THIS EVENING...

* WHAT...South winds 25 to 35 mph with gusts 40 to 50 mph 
  expected.

* WHERE...Much of central Illinois.

* WHEN...From 11 AM to 7 PM CDT today.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down, resulting in a few power outages. 
  Driving may become difficult...particularly on east- west 
  oriented roads such as I-74 and I-72.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
572 
WWUS73 KILX 172351
NPWILX

URGENT - WEATHER MESSAGE
National Weather Service Lincoln IL
651 PM CDT Sat Oct 17 2020

ILZ027>031-036>038-040>057-061-180100-
/O.EXP.KILX.WI.Y.0011.000000T0000Z-201018T0000Z/
Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-McLean-
Schuyler-Mason-Logan-De Witt-Piatt-Champaign-Vermilion-Cass-
Menard-Scott-Morgan-Sangamon-Christian-Macon-Moultrie-Douglas-
Coles-Edgar-Shelby-
Including the cities of Galesburg, Toulon, Peoria, Lacon, Eureka,
Canton, Pekin, Bloomington, Normal, Rushville, Havana, Lincoln, 
Clinton, Monticello, Champaign, Urbana, Danville, Beardstown, 
Petersburg, Winchester, Jacksonville, Springfield, Taylorville, 
Decatur, Sullivan, Tuscola, Charleston, Mattoon, Paris, 
and Shelbyville
651 PM CDT Sat Oct 17 2020

...WIND ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING...

Breezy conditions will continue overnight; however, wind speeds 
have fallen below advisory criteria.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this wind advisory went out at Oct 16, 2:48 PM CDT, 15 minutes earlier.

Area forecast discussion, Oct 16, 2:48 PM CDT, 15 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
248 PM CDT Fri Oct 16 2020

.SYNOPSIS...
Issued at 248 PM CDT Fri Oct 16 2020

Windy and warm conditions are on tap across central Illinois on
Saturday. Southerly winds will gust 40 to 50mph from late morning
through the afternoon, pushing high temperatures into the upper
60s and lower 70s.

&&

.SHORT TERM...(This evening through Saturday)
ISSUED AT 248 PM CDT Fri Oct 16 2020

A short-wave trough noted on 19z/2pm water vapor imagery over
central Iowa is triggering scattered light showers along/west of
the Mississippi River early this afternoon. As the wave quickly
tracks eastward, the clouds and light precip will shift into the
Illinois River Valley over the next couple of hours. Given high
cloud bases at around 8000ft and the very dry airmass below
700mb, have opted to only mention scattered sprinkles west of the
I-55 corridor through the remainder of the afternoon. Any
clouds/sprinkles will dissipate by sunset, followed by a period
of clear skies and light winds. As surface high pressure shifts
E/SE of the region, light return flow will develop after midnight.
In addition, most models are indicating a mid-level WAA cloud
deck forming across Missouri/Iowa, then spilling into the Illinois
River Valley toward dawn. Given these factors, it appears the
best radiational cooling and thus the coldest overnight lows will
be focused across east-central and southeast Illinois where
readings will bottom out in the lower to middle 30s. Have
continued the Frost Advisory for locations along/east of I-57
accordingly. Further west, lows in the upper 30s to around 40 will
likely be achieved by around midnight, followed by a slow rise in
temps overnight.

NAM/GFS both show a 50-60kt 925mb jet streak developing from
Oklahoma northeastward into eastern Iowa late tonight. As this
feature shifts eastward and ample diurnal mixing commences, very
gusty winds will occur on Saturday. The gustiness will initially
be mitigated by early morning clouds that will limit mixing, but
as the clouds clear from north to south as the morning progresses,
the high momentum air aloft will eventually make it down to the
surface. Southerly winds will increase to 25-35mph with gusts
reaching 40-50mph from late morning through the afternoon. Will
therefore be issuing a Wind Advisory for all locations north of
the I-70 corridor for Saturday. Thanks to sunshine and southerly
flow, high temperatures will soar into the upper 60s and lower
70s. Given the strong winds and minimum relative humidity values
once again dropping below 25 percent, am concerned about dangerous
fire weather conditions as well. For more information, please see
the Fire Weather section of this discussion below.

&&

.LONG TERM...(Saturday night through Friday)
ISSUED AT 248 PM CDT Fri Oct 16 2020

A cold front will settle into central Illinois on Sunday. As
deep-layer moisture slowly increases, showers will become more
numerous as the day goes on. Have therefore carried high chance to
likely PoPs across the board by afternoon...with highs ranging
from the upper 40s northwest of the Illinois River to the middle
60s south of I-70. The front will sink southward and stall in the
Ohio River Valley Sunday night into Monday. With the front still
in the vicinity and a series of short-waves interacting with it,
rain chances will linger through Monday night...especially across
the S/SE CWA.

Considerable model spread exists further out in the extended,
resulting in poor forecast confidence beyond Monday night. It
appears the frontal boundary will waver north/south for several
days: however, models do not agree on the exact details. As a
result, will maintain low chance PoPs for Tuesday through Friday.
Am not expecting a significant drought-busting rainfall with this
system, as there will be plenty of dry periods next week. However,
some much-needed rainfall will occur, with early projections
suggesting amounts of one half to one inch across the area.
Temperatures will start out in the upper 50s/lower 60s on Tuesday,
then will warm into the upper 60s/lower 70s ahead of the next
strong cold front by Thursday.

&&

.AVIATION...(For the 18Z TAFS through 18Z Saturday afternoon)
Issued at 1250 PM CDT Fri Oct 16 2020

Patchy mid-level clouds at around 8000ft will pass through central
Illinois this afternoon, followed by a period of clear skies late
this afternoon through early tonight. Mid-clouds will be on the
increase from west to east late tonight with forecast soundings
suggesting VFR ceilings at KPIA after 09z...then further east at
the remaining terminals between 12z and 14z. Main aviation
forecast concern over the next 24 hours will be strong winds. W/SW
winds will gust 20-25kt this afternoon, then will decrease to
10kt or less after dark. Even stronger southerly winds will
develop on Saturday, with gusts likely exceeding 30kt after 16z.

&&

.FIRE WEATHER...
Issued at 248 PM CDT Fri Oct 16 2020

Concerning situation for fire weather on Saturday. Plenty of mixing
has taken place today which has brought relative humidity at several
locations below 25% already as of midday. Am expecting a similar
situation on Saturday as temperatures get even warmer, mainly in the
lower 70s. NAM model shows a low level jet of 60+ mph nosing into
western Illinois by mid morning, and some of this will be brought
down to the surface as skies clear. Surface wind gusts may be above
35 mph west of I-55 as early as 10-11 am and gusts near 45 mph are
likely in much of central Illinois through the afternoon. These
conditions are fairly close to what occurred during Wednesday's fire
weather event, aside from a bit lower temperatures. Current 10-hour
dead fuel analysis is impacted a bit by the light rain that occurred
yesterday, but much of this was less than a quarter inch and should
lose its impacts in today's dry air. Main fly in the ointment in
this will be how fast the clouds move out, with the greater
uncertainty across northern portions of the area.

Based on this, will upgrade the existing Fire Weather Watch to a Red
Flag Warning for areas east of the Illinois River, and place the
areas west of the river in a watch due to the uncertainty in the
cloud cover.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
Frost Advisory from 1 AM to 8 AM CDT Saturday for ILZ045-046-
055>057-062-063-066>068-071>073.

Red Flag Warning from 10 AM to 8 PM CDT Saturday for ILZ031-037-
038-041>057-061>063-066>068-071>073.

Wind Advisory from 11 AM to 7 PM CDT Saturday for ILZ027>031-
036>038-040>057-061.

Fire Weather Watch from Saturday morning through Saturday
evening for ILZ027>030-036-040.

&&

SYNOPSIS...Barnes
SHORT TERM...Barnes
LONG TERM...Barnes
AVIATION...Barnes
FIRE WEATHER...Geelhart
Hazardous weather outlook, Oct 16, 11:33 AM CDT, 3 hours 30 minutes before
Hazardous Weather Outlook
National Weather Service Lincoln IL
1133 AM CDT Fri Oct 16 2020

ILZ027>030-036-040-171100-
Fulton-Knox-Marshall-Peoria-Schuyler-Stark-
1133 AM CDT Fri Oct 16 2020

This Hazardous Weather Outlook is for portions of central
Illinois and west central Illinois, mainly west of the Illinois
River.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

There is an elevated risk of fire today, with low relative
humidity around 25 to 30 percent, and wind gusts of 20 to 30 mph.
Outdoor burning is discouraged.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

Elevated fire danger continues on Saturday, with low relative
humidity at 20 to 30 percent, and strong gusts up to 45 mph.
Outdoor burning and any activities that could produce a spark are
strongly discouraged.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated through tonight.

ILZ031-037-038-041>044-047>054-061-171100-
Cass-Christian-De Witt-Logan-Macon-Mason-McLean-Menard-Morgan-
Moultrie-Piatt-Sangamon-Scott-Shelby-Tazewell-Woodford-
1133 AM CDT Fri Oct 16 2020

...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY MORNING THROUGH
SATURDAY EVENING...

This Hazardous Weather Outlook is for portions of central
Illinois and east central Illinois, between the Illinois River and
Interstate 57.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

There is an elevated risk of fire today, with low relative
humidity around 25 to 30 percent, and wind gusts of 20 to 30 mph.
Outdoor burning is discouraged.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

There is a high fire danger on Saturday, with critically low
relative humidity at or below 25 percent and strong gusts up to
45 mph. Outdoor burning and any activities that could produce a
spark are strongly discouraged.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated through tonight.

ILZ045-046-055>057-062-063-066>068-071>073-171100-
Champaign-Clark-Clay-Coles-Crawford-Cumberland-Douglas-Edgar-
Effingham-Jasper-Lawrence-Richland-Vermilion-
1133 AM CDT Fri Oct 16 2020

...FROST ADVISORY IN EFFECT FROM 1 AM TO 8 AM CDT SATURDAY...
...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY MORNING THROUGH
SATURDAY EVENING...

This Hazardous Weather Outlook is for portions of east central
Illinois and southeast Illinois, generally along and east of
Interstate 57.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

There is an elevated risk of fire today, with low relative
humidity around 25 to 30 percent, and wind gusts of 20 to 30 mph
possible. Outdoor burning is discouraged.

Frost conditions are possible again tonight, mainly east of I-57.
Sensitive outdoor plants may be damaged.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

There is a high fire danger on Saturday, with critically low
relative humidity at or below 25 percent and strong gusts up to
45 mph. Outdoor burning and any activities that could produce a
spark are strongly discouraged.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated through tonight.

Geelhart

In the hours before

Special weather statement, Oct 16, 12:29 PM CDT, 2 hours 34 minutes before
Special Weather Statement
National Weather Service Lincoln IL
1229 PM CDT Fri Oct 16 2020

ILZ027>031-036>038-040>057-061-162300-
Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-McLean-
Schuyler-Mason-Logan-De Witt-Piatt-Champaign-Vermilion-Cass-
Menard-Scott-Morgan-Sangamon-Christian-Macon-Moultrie-Douglas-
Coles-Edgar-Shelby-
Including the cities of Galesburg, Toulon, Peoria, Lacon, Eureka,
Canton, Pekin, Bloomington, Normal, Rushville, Havana, Lincoln,
Clinton, Monticello, Champaign, Urbana, Danville, Beardstown,
Petersburg, Winchester, Jacksonville, Springfield, Taylorville,
Decatur, Sullivan, Tuscola, Charleston, Mattoon, Paris,
and Shelbyville
1229 PM CDT Fri Oct 16 2020

...ELEVATED FIRE DANGER THIS AFTERNOON...

Humidity values of 25 percent or less are expected in much of
central Illinois this afternoon, as southwest winds gust over 30
mph at times. With the dry vegetation, any fires that get going
can spread quickly. Outdoor burning is not recommended, and
extra caution should be used in harvest activities.

Saturday will have a higher fire danger due to stronger winds,
especially east of the Illinois River.

Geelhart

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 16, 3:43 AM CDTFrost AdvisoryILXChampaign, Clark, Clay, Coles, Crawford, Cumberland and 7 more28 hr
Oct 16, 3:52 AM CDTFire Weather WatchILXCass, Champaign, Christian, Clark, Clay, Coles and 23 more11 hr
Oct 16, 2:29 PM CDTFire Weather WatchILXFulton, Knox, Marshall, Peoria, Schuyler, Stark12 hr
Oct 16, 2:29 PM CDTRed Flag WarningILXCass, Champaign, Christian, Clark, Clay, Coles and 29 more30 hr

Nearby

Wind Advisories in Illinois, 2020Every wind advisory in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.